# SDR DALA2021110106716

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FLOOR SUPPORT STRUCTURE TOP BEAM -Y1292 IS CORRODED FROM APPROX FR66-FR68. CORRECTIVE ACTION: R/R FLOOR BEAM PER A320 SRM 51-42-11. (2002452)
